# SDR DXTA2020092104114

- Difficulty date: September 21, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0164
- Aircraft time: 1,794 hours, 1,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR EXIT SIGN AND LIGHT UNDER SEAT 10 WILL NOT EXTINGUISH WHEN EMER LIGHTS ARE TURNED OFF.  SIGN OFF.  RESET INERTIA SWITCH NO 1.  OPS CHECK GOOD, ALL WORK DONE I.A.W. CE680A AMM CHAPTER 33-50-11.
